This question was answered on Fri 18, Mar 2011 02:00am by Dr. Srivastava

Vibration in left leg

    
Asked by Unregistered (Female; 28 ) on Tue 15, Mar 2011 01:11pm

What could be the cause of vibration in my left leg?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Fri 18, Mar 2011 02:00am:

Hi there, Your leg vibration symptoms could be related to diabetes, thyroid dysfunction, Vitamin B complex deficiency, neurological disorder or if you are any vibration jobs (like drilling etc). Nerve studies and nerve test may be helpful to further evaluate the condition. I would recommend evaluating the possibilities here with the help of a doctor. Further referral to a neurologist or endocrinologist may be required to assess the condition. Hope this information proves helpful to you.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats